Arzu özkoç öztürk
Arzu özkoç öztürk
duzce.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
The Pell Equation x2− Dy2=±4
A Tekcan
Applied Mathematical Sciences 1 (8), 363-369, 2007
262007
Some algebraic relations on balancing numbers
G Gozeri, A Ozkoc, A Tekcan
122017
A NOTE FOR THE FIBONACCI AND LUCAS QUATERNION POLYNOMIALS
A ÖZKOÇ, A PORSUK
Konuralp journal of mathematics 5 (2), 36-46, 2017
92017
Triangular and square triangular numbers involving generalized Pell numbers
A Ozkoc, A Tekcan, G Gozeri
62017
On Algebraic Identities On A New Integer Sequence With Four Parameters.
A Tekcan, A Özkoç, M Engur, ME Ozbek
Ars Comb. 127, 225-238, 2016
62016
Tridiagonal matrices via k-balancing number
A Özkoç
Journal of Advances in Mathematics and Computer Science, 1-11, 2015
62015
Some algebraic relations on integer sequences involving oblong and balancing numbers
A Tekcan, A Ozkoc, M Erasik
52016
Some relations involving the sums of Fibonacci numbers
A Tekcan, A Ozkoç, B Gezer, O Bizim
Proceedings of the Jangjeon Mathematical Society 11 (1), 1-12, 2008
52008
On k-balancing numbers
A Ozkoc, A Tekcan
42017
Solving some parametric quadratic Diophantine equation over Z and Fp
A Özkoç, A Tekcan, IN Cangül
Applied Mathematics and Computation 218 (3), 703-706, 2011
42011
Representations of Positive Integers by Positive Quadratic Forms
A Tekcan, A Özkoç, B Gezer, O Bizim
Southeast Asian Bulletin of Mathematics 35 (1), 2011
42011
Some remarks regarding the Fibonacci and Lucas octonion polynomials
AÖ Öztürk, A Porsuk
Universal Journal of Mathematics and Applications 1 (1), 46-53, 2018
32018
Some algebraic identities on quadra Fibona-Pell integer sequence
A Özkoç
Advances in Difference Equations 2015 (1), 1-10, 2015
32015
Pell form and Pell equation via oblong numbers
A Tekcan, A Özkoç
Serdica Mathematical Journal 39 (1), 37p-52p, 2013
32013
Circulant and negacyclic matrices via tetranacci numbers
A Ozkoc, E Ardiyok
Honam Mathematical Journal 38 (4), 725-738, 2016
22016
The Diophantine equation x2−(t2+t)y2−(4t+2)x+(4t2+4t)y=0
A Tekcan, A Özkoç
Revista matemática complutense 23 (1), 251, 2010
22010
The family of indefinite binary quadratic forms and elliptic curves over finite fields
A Ozkoç, A Tekcan
General Mathematics 18 (4), 3-17, 2010
22010
Quadratic Irrationals, Quadratic Ideals and Indefinite Quadratic Forms II
A Tekcan, A Ozkoç
International Journal of Mathematical and Computational Sciences 3 (11 …, 2009
22009
ELLIPTIC CURVES, CONICS AND CUBIC CONGRUENCES ASSOCIATED WITH INDEFINITE BINARY QUADRATIC FORMS
A Tekcan, A Ozkoç, B Gezer, O Bizim
Novi Sad J. Math 38 (2), 71-81, 2008
22008
On Generalized Tribonacci Octonions
AÖ Öztürk
Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi 23 (5), 731-735, 2019
12019
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20